Topological cross section in the perturbative Reggeon calculus

C. Pajares, R. Pascual

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)


The topological cross section n and the multiplicities are computed in perturbative Reggeon calculus with a Pomeron with ±(0) > 1. It is found that the data from p-p scattering can be explained with the same set of parameters obtained from fits to other exclusive and inclusive data. © 1977 The American Physical Society.
Original languageEnglish
Pages (from-to)1359-1364
JournalPhysical Review D
Publication statusPublished - 1 Jan 1977


Dive into the research topics of 'Topological cross section in the perturbative Reggeon calculus'. Together they form a unique fingerprint.

Cite this